Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Jude on August 31, 1999, at 16:34:27

In reply to DOES ANYONE HERE TAKE TOPAMAX ????, posted by Terri on July 30, 1999, at 10:45:42

> I would like any info I can get on topamax, I am a new user of it. I begin taking it next week. Anyone who can tell me about personal experinces, please answer this plea for help !!

Hello,I'm new to this particular message board,but I have had some experience with Topamax.I was placed on it when it first became available.Keep in mind that my experiences may not necessarily be your experiences.I was also on Felbatol and Klonopin.For ITLE.
I did experience a rather negative personality change according to family and friends.I basically disagreed with them and it was as if I could not see the forest from the trees.
The physiological effects I encountered were as follows.Difficutly swallowing and or choking or spasms .Increased Shortness of breath, and vocal changes.

My sense of taste was also affected but once Topamax was finally discontinued,my sense of taste improved over a period of a week or so.But during the first few dat=ys,food took on a very strong unpleasent at times,too rich and perhaps what seemed to be exacerated sense of taste.
Weight loss was also a problem,but keep in mind I was also on Felbatol,which I'm still currently on}.
I felt my worse while on hiogh doses of all three of the AED's. and was basically reduced to a vegitative state.Lethargy,poor coordination/balabnce,irritibilaty...etc.I was not a happy vegetable to say the least.
Not much was really known about potential side effects back then but I was told that other Neuro's had heard comments / reports from family members that also noted a negative personality change once Topamax was introduced.I also know individuals that have great success with Topamax and do not display any of the personality changes I had experienced.Also it might help to know that muy experiences do not necessarily going to be your experiences.We all respond differently to meds.I am also sensitive to most AED's now and can only tolorate Felbatol.Best of luck to you....Jude PS If a family member states that they see me,they probably aren't making it up:-)...So just be aware of the POTENTIAL negative effects....




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jude thread:9390